# SDR VQMA2019052800001

- Difficulty date: May 18, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N733FL
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 11,633 hours, 7,099 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: PN671777019
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 11,633 hours, 7,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAY 18TH 2019 AIRCRAFT DIVERTED FROM KIAD TO TJSJ,-C/WO 109380:  FOUND CRACKED STAINLESS STEEL A SIDE HYDRAULIC LINE LT PYLON TO TAILCONE. REMOVED AND REPLACED LINE P/N 6717770-19 WITH SERVICEABLE PART SAME P/N ON MAY 23, 2019. AIRCRAFT DIVERTED FROM TJSJ TO KMIA FOR AN A SIDE HYDRAULIC FLUID LOSS RESULTING IN EMERGENCY LANDING GEAR EXTENSION/BRAKING UPON LANDING IN KMIA, TECHNICIANS DETERMINED THERE WAS NO ADDITIONAL LEAK AND THAT THE LOSS OF VOLUME WAS DUE TO ADDITIONAL AIR STILL PRESENT IN THE LDG HYD LINES WHICH WOULD REQUIRE FURTHER GEAR SWINGS ON A HYDRAULIC MULE TO BLEED OUT.  SINCE NO MX HANGAR FACILITIES OR JACKS COULD BE SECURED FOR USE AT KMIA, THE A HYDRAULIC SYSTEM WAS RESERVICED TO THE CORRECT LEVELS VIA HAND PUMP AND CHECKED DURING AN ENGINE RUN, DURING WHICH NO DECREASE IN A SYS VOLUME WAS NOTED AFTER CYCLING ALL POSSIBLE HYDRAULIC SYSTEMS (EXCEPT FOR THE LANDING GEAR). THE AIRCRAFT WAS FERRIED TODAY 5/25 WITH THE LANDING GEAR DOWN AND LOCKED TO KMCO, WHERE THE REQUIRED EQUIPMENT IS AVAILABLE TO JACK AND CYCLE THE LANDING GEAR ON A MULE IN ORDER TO REBLEED THE A HYDRAULIC SYSTEM. THE FERRY FLIGHT WAS CARRIED OUT WITHOUT INCIDENT. SERVICE CENTER KMCO ACCOMPLISHED HYDRAULIC A SIDE SYSTEM BLEED PROCEDURES AND SERVICING. AIRCRAFT HAS FLOWN SEVERAL FLIGHTS WITHOUT REOCCURANCE.
